Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

withdrawl

Posted by rutt on May 27, 2004, at 12:26:28

In reply to Re: Klonopin half lives Jamie Baulsch, posted by fanarokt on May 25, 2004, at 21:57:49

Hi everyone,
I've been on klonopin for 3 years now(panic and anxiety) at 2mg a day-now I'm down to .5 a day. I'm having a hard time stopping the med completely. I'm not sure if it's my psychological or physical dependence at this point thats stopping me. 0.5 is a low dose, and I'm not sure if it is even doing anything at this point. My life is hectic right now-new job, schedual, insomnia, so my anxiety is pretty high. I probably should increase my dose, but I don't want to lose ground in withdrawl. Anyone have any input?
russ


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rutt thread:253823
URL: http://www.dr-bob.org/babble/20040527/msgs/351123.html